ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Hazra, Somnath (2019) Homogeneous 2-Shifts. In: COMPLEX ANALYSIS AND OPERATOR THEORY, 13 (4). pp. 1729-1763.

Kundu, S and Aggarwal, Manisha and Hazra, Somnath (2017) Finitely chainable and totally bounded metric spaces: Equivalent characterizations. In: TOPOLOGY AND ITS APPLICATIONS, 216 . pp. 59-73.

This list was generated on Tue Sep 24 14:15:11 2019 IST.